# SDR CALA2025021002258

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37542
- Make and model: Boeing 737-9
- Aircraft serial: 64470
- Aircraft time: 8,057 hours, 2,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - PAX SEATS 28 CBA -34CBA EMERGENCY PATH LIGHT NOT ILLUMINATING. INSPECTED CONNECTIONS OF WIRING FROM PAX SEAT 30 TO SIDEWALL F.S. 727K +10.00.  REF UNITED DWG 3351DD16408.  NO LOOSE CONNECTERS.  FURTHER TROUBLESHOOTING REQUIRED. FURTHEST AFT AND FWD EMERGENCY PATHWAY LIGHTS AND ADJACENT LIGHTS ARE OPERATIVE. INOPERATIVE LIGHTS NOT ADJACENT ARE INOPERATIVE.  REF MEM 33-51-03-01-01.  PLACARD INSTALLED. REQUEST DEFERRAL. COMPLIED WITH DDP REMOVED AND REPLACED ALL 4 FUSES IN M1670 EMERGENCY LIGHT POWER SUPPLY. NO HELP. REF AWM 33-51-22-4. MORE TROUBLESHOOTING NEEDED.  R&R M 1670 POWER SUPPLY ASSY NO HELP. REMOVED NEW PART AND INSTALLED ORIGINAL PART.REQUIRES FURTHER TROUBLE SHOOTING.
